# SDR FDEA201009143418

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N83121
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FRAME FREE FLANGE AT STA 730 STR 9L.  REPAIRED AS PER E.A. F-5310-137671. REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
